# SDR HNAA2017062300216

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 48,440 hours, 70,536 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UTO FX DID NOT ARM ON TAKEOFF ROLL WITH TQ UP TO 90 PERCENT.  R & R THE NR 2 ENGINE TSEU AND ARM CONTROL RELAY.  GROUND RAN ACFT IAW  RUNUP MANUAL, OPS CHECKED GOOD.  OKAY FOR SERVICE.
